# SDR UALA2009122804033

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 36,952 hours, 13,636 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E936
- Part serial: 936
- Condition: Faulty
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A-I FAULT ILLUM, FLT DIVERTED. WAI FOUND FAULTY. REPLACED THE RT WING ANTI-ICE VALVE ASSY 10DL. RAN ENG UP FOR IP VALVE. OPS AND TESTED WAI SYSTEM, VALVE OPS CHECKED OKAY AND CONFIRMED VALVE POSITION IN SDAC.
